Brain Chemistry Altered by Modafinil?

Discussion in 'Support' started by Kane Moffat, Dec 23, 2015.

tinnitus forum
    1. Kane Moffat
      Badass

      Kane Moffat Member

      Location:
      Glasgow, Scotland
      Tinnitus Since:
      06/2015
      What has happened to to my auditory system?

      I've had T for 6 months now but I don't understand the cause. It began when I took a drug called modafinil, my ears became inflamed and i felt stabbing pains in my ears. After that event I stopped taking the drug, since then I have had Tinnitus but no hearing loss.

      So what happened, do I have a damaged auditory nerve or a chemical imbalance?
       
    2. STi

      STi Member

      Yes it can....I try and not take any powerful meds...Look up the possible side effects if you see sudden hearing loss or vision then it'could be possible.
       
    3. Atlantis

      Atlantis Member

      Tinnitus Since:
      02/2014
      To my understanding modafinil is considered a relatively safe substance.

      For how long did you take modafinil?

      I don't think it caused your hearing issues or tinnitus.
       
    4. Kane Moffat
      Badass

      Kane Moffat Member

      Location:
      Glasgow, Scotland
      Tinnitus Since:
      06/2015
      I used it for about two weeks, the last time though my ears inflamed and eyes went bloodshot so something bad happened im sure.


      Do you know of anything that might have happened chemically or anyone on the forum who knows about that kindof stuff?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.